# SDR ASOA20100049

- Difficulty date: January 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 28,480 hours, 24,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED LT 202.75 PRESSURE BULKHEAD IAW EC/TC REO 601R-53-11-563 ON WO 145548. JC7020037 1/16/10, ITEM: 1. REPAIRED CRACKED LT 202.75 PRESSURE BULKHEAD IAW EC/TC REO 601R-53-11-563 ON WO 145548. JC7020037 1/16/10.
